Text Size
  • image
  • image
  • image
  • image
  • image
  • image
  • image
  • image
Previous Next

Great Destinations in ASEAN

Magical Sight Seeing: 6 days/5 nights

 

Magical Sight Seeing
one of the 9 great destinations in ASEAN
(6 DAYS/5 NIGHTS)

 Bagan

 

1st Arriving Day

Arrive Yangon, check into the hotel or go directly to Shwedagon if there's time. And have buffet dinner at the hotel.

2nd

fly to Bagan, And there go the market, see the pagodas and stupas, have lunch at the nice restaurant by the river, and visit the lacquer factory. And of course stay at the Bagan Hotel. If there is enough time ride the horse carts or the river cruise at sunset.

 

Mandalay

3rd

Fly to Mandalay and go the grand temple where tourist can put gold leaf on the Buddha, visit the workshops and go up on Mandalay Hill at sunset. They must especially go to the Aung Nan workshop where I got the wonderful tapestries.Stay at the Sedona Hotel.


 

 

Inle

 

4th

Fly to Heho at 9:20 and go to Inle Lake and the Inle Princess Hotel.

5th

Leave Heho, stopping by the market for a few minutes, for Yangon. And then have that day in Yangon for everything else you think they should do.



 

Shwedagon

Final Departing Day

Leave Yangon.

The best time to visit Myanmar: November to February.

We could assure you the most splendid vacation in Myanmar.

Symbol

 

 

 

 

 

 

Yangon Sight Seeing: 3 days/2 nights

Yangon (Rangoon) Sight Seeing
one of the 9 great destinations in ASEAN
(3 DAYS/2 NIGHTS)

 


sedona
1st Arriving Day

09:25 am : Arrive in Yangon airport by TG-303 flight.

11:00 am : Transfer to Sedona Hotel (Superior) and check-in.

12:00 pm : Lunch at Sedona Hotel restaurant.

01:00 pm : Around the City by A/C Coach(duration: 3 hrs) and back to Hotel.

07:00 pm : Dinner at Royal Garden restaurant. (duration: 1.5 hrs).


Shwedagon

10:00 pm : Overnight at the Sedona Hotel.
(Option: nightclub at Sedona Hotel).


2nd Visiting Day

08:30 am : Breakfast at Sedona Hotel.

09:30 am : Visit to Shwedagon Pagoda.
(duration: 1.5 hrs).


11:00 am : National Museum. (duration: 1 hrs).

12:00 pm : Lunch at Equatorial Hotel restaurant.
(Asian Buffet Lunch).

recline buddha

01:30 pm : Visit to Chaukhtatgyi Reclining Buddha.

 

(duration: 1 hrs).


03:00 pm : Gem Museum and back to Hotel.

07:00 pm : Buffet Dinner and Cultural show at Karaweik Royal Barge. (duration: 2 hrs).



09:30 pm : Visit Old China Town at downtown.

10:00 pm : Overnight at Sedona Hotel. (Option: nightclub at Sedona Hotel).

Barge
Final Departing Day

08:30 am : Breakfast at Sedona Hotel.

09:30 am : Visit Bogyoke Market & FMI for souvenir shopping. (duration: 2hrs)

12:00 pm : Lunch at Oriental House Chinese restaurant.

02:00 pm : Go to Art Gallery, back to Hotel.

05:00 pm : Check out from hotel and transfer to airport.

07:00 pm : Depart Yangon airport for Bangkok by TG-306 flight.

The best time to visit Yangon: November to February.


Synbol

Myanmar Luxury Holiday - 6 Days / 5 Nights

Weather in Yangon, Burma

Tuesday, March 28, 2017

Social Login

English French German Italian Portuguese Russian Spanish